# SDR DALA2015021601296

- Difficulty date: February 11, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 110,756 hours, 15,948 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCOND COMPARTMENT FOUND CORROSION UNDER AND AROUND NUTPLATE ON INBD FWD END OF PANEL 194GR.  REPAIRED IAW ERA 532872-14.
